# SDR AALA20170604008

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 100,423 hours, 16,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR470113
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED, DUE TO AN ODOR IN CABIN.   LANDING UNEVENTFUL. REMOVED AND REPLACED FLIGHT DECK DOOR LOCK ELECTRIC STRIKER IAW AMM 52-51-07.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
